# SDR CALA0800578

- Difficulty date: June 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 35,662 hours, 18,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579237
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN IS WORN AT STATION 875 - 880 CAUSED FROM DORSAL FIN SEAL CHAFING.  INSTALLED PERMANENT REPAIR PER ECRA 5331-01408 REV B.
